Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A difference property for polynomials and exponential polynomials on abelian locally compact groups

Author: F. W. Carroll
Journal: Trans. Amer. Math. Soc. 114 (1965), 147-155
MSC: Primary 22.20; Secondary 42.50
MathSciNet review: 0171875
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20, 42.50

Retrieve articles in all journals with MSC: 22.20, 42.50

Additional Information

PII: S 0002-9947(1965)0171875-2
Article copyright: © Copyright 1965 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia